# SDR DALA2017072505749

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME SLOPING SIDEWALL PANEL SUPPORT CORRODED ABOVE BS 700 STRINGER 27L.  REMOVED AND REPLACED CORRODED SIDEWALL  SUPPORT IAW SRM 51-40-02, SECTION 4 AND DWG 453N1131.
